Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 10, Issue 4

Issues

Exact Solutions of Dispersive Water Wave Equation

M. N. Özer, / F. Taşcan,
Published Online: 2011-03-16 | DOI: https://doi.org/10.1515/IJNSNS.2009.10.4.539

About the article

Published Online: 2011-03-16

Published in Print: 2009-04-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 10, Issue 4, Pages 539–550, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2009.10.4.539.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in